International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 205-207
doi:10.1155/S0161171288000249
Modified Whyburn semigroups
University of Southwestern Louisiana, Lafayette 70504, Louisiana, USA
Received 29 September 1986; Revised 20 November 1986
Copyright © 1988 Beth Borel Reynolds and Victor Schneider. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
Let f:X→Y be a continuous semigroup homomorphism. Conditions are given which will ensure that the semigroup X∪Y is a topological semigroup, when the modified Whyburn topology is placed on X∪Y.